Alert archive / Maryland / Tornado Warnings in 2016

Tornado Warning 6, NWS Baltimore/Washington

February 24, 2016Saint Mary's County, Maryland

NWS Baltimore/Washington issued this tornado warning at Feb 24, 2016, 8:20 PM EST for Saint Mary's County, Maryland. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2016, 8:20 PM EST (01:20 UTC)
Expired
Feb 24, 2016, 8:34 PM EST
In force
14 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

County Saint Mary's County, MD

The radar

The Dover AFB radar (KDOX), 110 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 3:20 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 526 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
526 m²/s²
0-3 km storm-relative helicity
595 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

458 
WFUS51 KLWX 250120
TORLWX
MDC037-250145-
/O.NEW.KLWX.TO.W.0006.160225T0120Z-160225T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
820 PM EST WED FEB 24 2016

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ST. MARYS COUNTY IN SOUTHERN MARYLAND...

* UNTIL 845 PM EST
    
* AT 820 PM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  OVER SAINT GEORGE ISLAND...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAINT INIGOES CREEK...SAINT GEORGE ISLAND...SAINT MARYS CITY...
  SAINT MARYS RIVER...PARK HALL...DRAYDEN...DAMERON AND SAINT
  INIGOES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3810 7641 3811 7642 3810 7648 3814 7650
      3814 7653 3831 7640 3830 7637 3828 7640
      3827 7639 3827 7640 3822 7639 3815 7633
TIME...MOT...LOC 0120Z 224DEG 40KT 3811 7649 

$$

ADS
1 follow-up statement
678 
WWUS51 KLWX 250134
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
834 PM EST WED FEB 24 2016

MDC037-250144-
/O.CAN.KLWX.TO.W.0006.000000T0000Z-160225T0145Z/
ST. MARYS MD-
834 PM EST WED FEB 24 2016

...THE TORNADO WARNING FOR SOUTHEASTERN ST. MARYS COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND A
TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 3810 7641 3811 7642 3810 7648 3814 7650
      3814 7653 3831 7640 3830 7637 3828 7640
      3827 7639 3827 7640 3822 7639 3815 7633
TIME...MOT...LOC 0130Z 224DEG 40KT 3823 7635 

$$

ADS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Feb 24, 3:10 PM EST, 5 hours 10 minutes earlier.

Area forecast discussion, Feb 24, 3:10 PM EST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
310 PM EST WED FEB 24 2016

.SYNOPSIS...DEEP LOW PRESSURE OVER SOUTHERN OHIO WILL TRACK
NORTHEAST TO LAKE ERIE THROUGH THIS EVENING...WHILE A WARM FRONT
MOVES NORTH ACROSS MARYLAND. A COLD FRONT IS EXPECTED TO CROSS
THE MID-ATLANTIC THIS EVENING. HIGH PRESSURE BUILDS IN FOR THE
END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...SHOWERS AND T-STORMS EXPECTED
THROUGH THIS EVENING IN VERY MOIST AND DESTABILIZING ATMOSPHERE.
WARM FRONT CURRENTLY ANALYZED ALONG THE I-95 CORRIDOR FROM
FREDERICKSBURG VA TO ABERDEEN MD. MODEL GUIDANCE STILL SHOW STRONG
PRESSURE FALLS IN THE ORDER OF 8-10 MB/3HR SO EXPECTING WARM FRONT
TO PUSH A BIT NORTHWARD OVER THE NEXT SVRL HOURS. ENVIRONMENT
FVRBL FOR TORNADOES DUE TO CURVED LONG HODOGRAPHS AND 0-3KM SRH
APPROACHING 600 M^2/S^2. LATEST NSSL WRF-ARW SHOWS CURRENT LINE
SOUTH OF AUGUSTA COUNTY TO INTENSIFY IN AREA OF STRONG ASCENT FOR
UPWARD VERTICAL MOTION IN RESPONSE TO LARGE SCALE 500 MB HEIGHT
FALLS IN THE ORDER OF 230 METER/12HR. LINE OF CONVECTION WILL THEN
RAISE AROUND 65KT CLEARING THE ENTIRE FCST AREA BY 02Z.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...CDFNT WILL CLEAR THE AREA
BY 06Z THU WITH RAIN ENDING. UPSLOPE PRECIP WILL CONTINUE WITH
RAIN MIXING WITH SNOW AFTER 06Z BECOMING ALL SNOW BY 12Z THU.
TIGHT PRES GRADIENT WILL PERSIST THROUGH FRI WITH BREEZY AND
COOLER CONDITIONS. DESPITE VERY TIGHT PRES GRADIENT EXTENSIVE
CLOUD COVER WILL NOT BE CONDUCIVE FOR STRONGER WINDS TO MIX DOWN.
BEST CHANCE FOR ADVISORY LEVEL WINDS IS ALONG THE MASON DIXON
LINE. WIND ADVISORY LEVEL WINDS ARE ALSO MARGINAL FOR THE HIGHER
ELEVS AND WILL NOT ISSUE ANY ADVZY ATTM. ALSO...CURRENT WIND
ADVISORY OVER THE SW PART OF THE FCST AREA LOOKS LIKE IT WILL BE
ABLE TO CANCEL IT SOONER THAN CURRENT EXPIRATION TIME.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...SUB-TROPICAL RIDGING
PERSISTING OVER THE SOUTHEASTERN U.S. WILL BE FIGHTING LOWERING
HEIGHTS APPROACHING FROM THE NORTH AS RIDGING PERSISTS OVER
WESTERN NOAM. TEMPERATURES SHOULD GRADUALLY LOWER OVER THE PERIOD
IN AN OTHERWISE STORMY PATTERN. COLD AIR WILL LIKELY BE LACKING
FOR ANY APPRECIABLE WINTRY WEATHER THROUGH AT LEAST LATER NEXT
WEEK.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...IFR CONDITIONS THROUGH
THIS EVENING IN HEAVY SHOWERS AND T-STORMS SOME POTENTIALLY SEVERE
AT KDCA...KBWI AND KMTN. CONDITIONS IMPROVING AFTER 03Z THU.
BREEZY THU WITH FREQ GUSTS TO 30 KT.

MAINLY VFR THIS WEEKEND W/ WLY FLOW AROUND 10 KTS.

&&

.MARINE...GALE CONDITIONS LIKELY THROUGH THU THEN DIMINISHING INTO
SCA THU NIGHT AND BELOW SCA FRI NIGHT.

HIGH PRESSURE NOSING OVER THE AREA SHOULD KEEP WINDS BELOW
SCA LEVELS OVER THE WEEKEND.

&&

.HYDROLOGY...FLOODING THREAT DIMINISHING DUE TO EXPECTED FAST
STORM MOTION.

&&

.TIDES/COASTAL FLOODING...MINOR COASTAL FLOODING POSSIBLE THROUGH
EARLY THU.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR DCZ001.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT EST
     TONIGHT FOR DCZ001.
MD...FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR MDZ003>006-011-013-014-
     503>508.
     COASTAL FLOOD ADVISORY UNTIL 7 AM EST THURSDAY FOR MDZ017.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EST THURSDAY FOR MDZ014-018.
     COASTAL FLOOD ADVISORY UNTIL 1 PM EST THURSDAY FOR MDZ011-508.
VA...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR VAZ025>027-029-503-
     504-507-508.
     FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR VAZ025>031-036>040-
     050>056-501-502-505>508.
WV...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR WVZ055-501-502-505-
     506.
     FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR WVZ051>053.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     ANZ530>543.
     GALE WARNING UNTIL 6 PM EST THURSDAY FOR ANZ530>543.

&&

SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...DFH
AVIATION...LFR/DFH
MARINE...LFR/DFH
HYDROLOGY...LFR
TIDES/COASTAL FLOODING...LFR
Hazardous weather outlook, Feb 24, 7:21 PM EST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
721 PM EST WED FEB 24 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-251000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
721 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

THERE IS A TORNADO WATCH IN EFFECT UNTIL 11 PM FOR COUNTIES EAST
OF INTERSTATE 95 CORRIDOR. THE MAIN HAZARDS ARE DAMAGING WINDS
AND ISOLATED TORNADOES.

A FLOOD WATCH IS IN EFFECT FOR THE AREA...EXCEPT SOUTHERN
MARYLAND...FROM 10 AM TO MIDNIGHT. PLEASE REFER TO FLOOD
MESSAGE...FFALWX...FOR MORE DETAILS.

A GALE WARNING IS IN EFFECT FOR ALL WATERS LATE THIS AFTERNOON
THROUGH THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS BEHIND THE COLD FRONT MAY REQUIRE WIND ADVISORIES
THURSDAY AND THURSDAY NIGHT.

GALE WARNINGS EXPECTED TO CONTINUE THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ANY
DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-251000-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
721 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM FOR COUNTIES ALONG
AND EAST OF THE INTERSTATE 95 CORRIDOR. THE MAIN HAZARDS ARE
DAMAGING WINDS AND ISOLATED TORNADOES.

A FLOOD WATCH IS IN EFFECT FOR THE PORTIONS OF THE AREA TODAY
THROUGH THIS EVENING. PLEASE REFER TO FLOOD MESSAGE...FFALWX...FOR
MORE DETAILS.

A WIND ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 2000 FT THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS BEHIND THE COLD FRONT LIKELY REQUIRE WIND ADVISORIES
THURSDAY AND THURSDAY NIGHT.

ACCUMULATING SNOW IS EXPECTED WEST OF THE ALLEGHENY FRONT EARLY
THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ANY
DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE.

HTS

In the hours before

Local storm report, Feb 24, 7:46 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
746 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     FLOOD            1 N STAFFORD            38.44N  77.40W
02/24/2016                   STAFFORD           VA   911 CALL CENTER

            AUSTIN RUN BOULEVARD CLOSED AT JEFFERSON DAVIS HIGHWAY
            DUE TO HIGH WATER.

&&

EVENT NUMBER LWX1603196

DH
Local storm report, Feb 24, 7:52 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
752 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     WOODBRIDGE              38.64N  77.26W
02/24/2016                   PRINCE WILLIAM     VA   911 CALL CENTER

            REPORTS OF TREES DOWN.

&&

EVENT NUMBER LWX1603197

DH
Local storm report, Feb 24, 7:53 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
753 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND DMG     2 SE HOLLYWOOD          38.33N  76.55W
02/24/2016                   ST. MARYS          MD   EMERGENCY MNGR

            TREES DOWN AT 235 MERVELL DEAN RD

&&

EVENT NUMBER LWX1603198

LFR
Local storm report, Feb 24, 8:07 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
807 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLOOD            1 SSW LINCOLNIA         38.81N  77.16W
02/24/2016                   FAIRFAX            VA   BROADCAST MEDIA

            WATER RESCUE REPORTED ON CHEROKEE AVENUE.

&&

EVENT NUMBER LWX1603199

DH
Local storm report, Feb 24, 8:12 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
812 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     2 WNW PLUM POINT        38.63N  76.53W
02/24/2016                   CALVERT            MD   TRAINED SPOTTER

            LARGE TREES UPROOTED AND BLOWN ONTP POWER LINES
            AFFECTING 4-5 POWER LINE POLES AS WELL AS BLOCKING
            ENTIRE ROADWAY.

&&

EVENT NUMBER LWX1603200

LFR
Local storm report, Feb 24, 8:19 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
819 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     1 WSW ABELL             38.25N  76.75W
02/24/2016                   ST. MARYS          MD   911 CALL CENTER

            TREE DOWN ON THATCHET THICKET RD NEAR OLEN MATTINGLY RD

&&

EVENT NUMBER LWX1603201

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:06 PM ESTTornado WarningLWXCalvert, Saint Mary's27 min
Feb 24, 7:34 PM ESTAreal Flood WarningLWXHarford8 hr
Feb 24, 7:39 PM ESTSevere Thunderstorm WarningLWXCalvert, Saint Mary's51 min
Feb 24, 7:43 PM ESTTornado WarningLWXSaint Mary's22 min
Feb 24, 7:59 PM ESTCoastal Flood WarningLWXAnne Arundel, Baltimore, City of Baltimore5 hr
Feb 24, 8:44 PM ESTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, City of Baltimore14 hr
Feb 24, 8:51 PM ESTTornado WarningLWXSaint Mary's10 min
Feb 25, 4:13 AM ESTAreal Flood WarningLWXSaint Mary's3 hr
Feb 25, 5:04 AM ESTCoastal Flood WarningLWXAnne Arundel4 hr
Feb 25, 5:14 AM ESTRiver Flood WarningLWXFrederick17 hr
Feb 25, 11:42 AM ESTAreal Flood WarningLWXPrince George's9 hr

Nearby

Tornado Warnings in Maryland, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.